# SDR IPXA2025081433299

- Difficulty date: July 21, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,614 hours, 17,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279221203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  MAIN CARGO DECK FLOOR STRUCTURE BETWEEN FRAMES 73 AND 74, -Y2127.5  HAS CORROSION.   COMPLIED WITH REMOVED AND REPLACED SEAT TRACK PER DWR SPECS AND SRM REQUIREMENTS
